# SDR AALA972470

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1175-1179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN AT BS 1175-1179.  REPAIRED PER SRM 53-00-01 WITH DOUBLER.  TST:  67,144.30 HOURS.  CYCLES:  25,370.  (X)
